# SDR SWAA2019081435902

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 51,608 hours, 30,327 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 8140
- Condition: Malfunctioned
- Location: Rt Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION,  AIRCRAFT HAD A DULL RUMBLE FEEL JUST AFTER TAKEOFF & LANDING. RUMBLE INTENSIFIED AT VARIOUS TIMES THROUGHOUT THE FLT BUT ALWAYS RETURNED TO A STEADY STATE. NO INDICATIONS NOTED IN ACFT YOKE. FLIGHT LASTED 35 MINUTES. ACFT AIRSPEED 137 KNOTS TO 300 KNOTS.   R & R THE NR 8 SPOILER ACTUATOR IAW AMM.
